advertisement
Question
Posted by: Este | 2009/02/20

Bleeding afther giving birth

My baby is a month old, and in the month my bleeding has slowed down and stopped totally. I' ve started using the Microval pil 12 days ago. 3 Days ago the bleeding started again, but this time it' s so heavy that I have to change pads every 30 to 60 minutes. Is this normal, or should I contact my gynae?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal to have irregular bleeding on Microval but see your doctor if it is very heavy.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anonymous | 2009/05/11

I' ve been bleeding for 4 weeks now on Microval. Is this normal?

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement